MAUDE Adverse Event Report: US SURGICAL PUERTO RICO GIA PREMIUM; APPARATUS, SUTURING, STOMACH AND INTESTINAL

US SURGICAL PUERTO RICO GIA PREMIUM; APPARATUS, SUTURING, STOMACH AND INTESTINAL
Model Number 030735L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open right hemicolectomy procedure, while dividing the colon, the surgeon could not fire the device.The black pusher thumb could not be moved at all.After inspection of the reload, they noticed that there were no staples in rows.They used a new reload with the same handle, and everything gone well.There was no patient injury.

Brand Name
GIA PREMIUM
Common Device Name
APPARATUS, SUTURING, STOMACH AND INTESTINAL
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8471687
Report Number2647580-2019-01759
Device Sequence Number13718737
Product Code FHM
UDI-Device Identifier10884521031630
UDI-Public10884521031630
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K801590
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number030735L
Device Catalogue Number030735L
Device Lot NumberP8G1401X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1